Search

-22%

HealthCareAisle Allergy Relief - Levocetirizine Dihydrochloride Tablets USP, 5 mg - 80 Tablets - Original Prescription Strength Allergy Medication, 24-Hour Relief, 80 Count (Pack of 1)

KWD 3.500

Size80 Count (Pack of 1)
StyleTablets
Flavor NameTablet
1 +

Special Features

  • Prescription strength allergy medication: Levocetirizine Dihydrochloride is an allergy medicine clinically proven to relieve indoor and outdoor allergies
  • Our Levocetirizine Dihydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat
  • Comparable to the national brand: Has the same active ingredient as Xyzal Allergy 24HR*
  • Clinically proven allergy relief in 60 minutes
  • All-day allergy relief: Take once daily in the evening to relieve allergy symptoms for up to 24 hours; see package label for warnings, directions and other important information; use only as directed

Description

Do you suffer from indoor and outdoor allergies? Taken once a day, HealthCareAisle Allergy Relief Tablets (Levocetirizine Dihydrochloride USP, 5 mg) temporarily relieve symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Each original prescription strength antihistamine tablet starts working in 60 minutes and provides 24 hours of relief from indoor and outdoor allergies. *This product is not manufactured or distributed by Chattem, Inc. (part of the Sanofi Group), distributor of Xyzal Allergy 24HR Tablets. Xyzal is a registered trademark of UCB Group of companies.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}